# SDR KY7A20190218001

- Difficulty date: February 18, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 28,389 hours, 33,958 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RH BRAKE LOSES PRESSURE DURING TAXI. MX BLED BRAKES.
